Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 51, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 6, 2012, 5:42 PM EDT for Atkinson County, Coffee County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2012, 5:42 PM EDT (21:42 UTC)
- Expired
- May 6, 2012, 6:15 PM EDT
- In force
- 33 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Atkinson County, GA, Coffee County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 900 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 859 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
370
WUUS52 KJAX 062142
SVRJAX
GAC003-069-062215-
/O.NEW.KJAX.SV.W.0051.120506T2142Z-120506T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
542 PM EDT SUN MAY 6 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ATKINSON COUNTY IN SOUTHEAST GEORGIA
SOUTHWESTERN COFFEE COUNTY IN SOUTHEAST GEORGIA
* UNTIL 615 PM EDT
* AT 542 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WILLACOOCHEE TO 8
MILES EAST OF WILLACOOCHEE...OR ALONG A LINE EXTENDING FROM
WILLACOOCHEE TO PEARSON...AND MOVING NORTHWEST AT 5 MPH.
* THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3148 8314 3143 8278 3131 8283 3134 8309
3136 8311 3140 8314 3144 8314 3147 8316
TIME...MOT...LOC 2142Z 131DEG 5KT 3139 8308 3136 8291
$$
TRABERT2 follow-up statements
185
WWUS52 KJAX 062156
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
556 PM EDT SUN MAY 6 2012
GAC003-069-062215-
/O.CON.KJAX.SV.W.0051.000000T0000Z-120506T2215Z/
ATKINSON GA-COFFEE GA-
556 PM EDT SUN MAY 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHWESTERN COFFEE AND NORTHWESTERN ATKINSON COUNTIES...
AT 556 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM WILLACOOCHEE TO 8 MILES EAST
OF WILLACOOCHEE...OR ALONG A LINE EXTENDING FROM WILLACOOCHEE TO 6
MILES NORTHWEST OF PEARSON...MOVING NORTHWEST AT 5 MPH.
THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3145 8310 3143 8278 3131 8283 3134 8309
3136 8311 3140 8314 3144 8314 3147 8316
TIME...MOT...LOC 2156Z 131DEG 5KT 3140 8310 3137 8293
$$
TRABERT323
WWUS52 KJAX 062210
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
610 PM EDT SUN MAY 6 2012
GAC003-069-062220-
/O.EXP.KJAX.SV.W.0051.000000T0000Z-120506T2215Z/
ATKINSON GA-COFFEE GA-
610 PM EDT SUN MAY 6 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COFFEE AND
NORTHWESTERN ATKINSON COUNTIES WILL EXPIRE AT 615 PM EDT...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3145 8310 3143 8278 3131 8283 3134 8309
3136 8311 3140 8314 3144 8314 3147 8316
TIME...MOT...LOC 2210Z 131DEG 5KT 3141 8312 3138 8295
$$
TRABERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 2:51 PM EDT, 2 hours 51 minutes earlier.
Area forecast discussion, May 6, 2:51 PM EDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 251 PM EDT SUN MAY 6 2012 ...SLIGHT RISK OF SEVERE STORMS THROUGH THE EVENING HOURS... .SHORT TERM...NOW THROUGH WEDNESDAY... REST OF THIS AFTERNOON...SCATTERED STRONG STORMS WILL CONTINUE TO DEVELOP ALONG THE FRONTAL BOUNDARY ACRS SE GA AND NEAR THE FL/GA BORDER AND DRIFT SLOWLY TOWARDS THE E/SE AT 10 MPH. SOME OF STORMS MAY BECOME SEVERE WITH ISOLATED REPORTS OF LARGE HAIL AND DAMAGING WINDS POSSIBLE THROUGH SUNSET. MAX TEMPS HAVE SURGED WELL INTO THE LOWER/MID 90S SOUTH OF THE BOUNDARY WITH DEWPOINTS MIXING OUT INTO THE 50S...SO STILL ENOUGH DRY AIR LINGERING IN THE REGION TO KEEP MOST OF THE TSTM ACTIVITY SCATTERED IN NATURE. TONIGHT...SCATTERED TO NUMEROUS ACTIVITY ALONG THE BOUNDARY WILL CONTINUE THIS EVENING WITH STRONG TO SEVERE STORMS POSSIBLE THROUGH AT LEAST MIDNIGHT BEFORE LACK OF HEATING SHOULD LEAD TO JUST ISOLD/SCTD ACTIVITY AFTER MIDNIGHT ALONG THE BOUNDARY WHICH WILL REMAIN NEAR THE FL/GA BORDER. MILD OVERNIGHT LOWS IN THE 60S. SOME LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ALONG TRAINING CELLS BUT WITH ONGOING DROUGHT NOT TOO MUCH CONCERN FOR WIDESPREAD FLOODING AT THIS JUNCTURE. MONDAY...NUMEROUS TO WIDESPREAD SHOWER/TSTM ACTIVITY SHOULD CONTINUE ALONG FRONTAL BOUNDARY AS MID/UPPER LEVEL LIFT COMBINE WITH ADDITIONAL MOISTURE SURGING INTO THE REGION ALONG WITH DIURNAL HEATING AND LOCAL SBRZ BOUNDARIES FIRING INTO THE AFTERNOON. THE ENHANCED BREEZY ONSHORE FLOW ALONG THE COAST AT E/NE 15 MPH WILL HELP WITH LOW LEVEL CONVERGENCE OVER THE LAND AREAS AND BOOST COVERAGE OF THUNDERSTORM ACTIVITY. MAX TEMPS WILL HOLD IN THE 80S WITH THE ABUNDANCE OF CLOUD COVER AND SHOWER ACTIVITY. A FEW STORMS WILL CONTINUE TO BE STRONG TO SEVERE WITH COOL TEMPS ALOFT AIDING IN POSSIBLE HAIL AND GUSTY WINDS. TUE/WED...GENERAL TROFINESS IN THE MID/UPPER LEVELS OF THE ATMOSPHERE AND COOLER MID LEVEL TEMPS WILL KEEP HIGH LEVELS OF INSTABILITY OVER THE REGION AND THIS COMBINED WITH DIURNAL HEATING AND OLD FRONTAL BOUNDARY MIXED WITH LOCAL SBRZ DEVELOPMENT SHOULD BE ENOUGH TO KICK OFF NUMEROUS SHOWERS AND TSTMS...MAINLY DURING THE AFTERNOON AND EVENING HOURS. MAX TEMPS WILL CONTINUE NEAR NORMAL IN THE 80S. .LONG TERM...THURSDAY THROUGH SUNDAY... FRONTAL PASSAGE AT THE SURFACE AND MID/UPPER LEVEL TROF PASSAGE ALOFT ON THURSDAY WILL REDUCE PCPN CHANCES TO ISOLD/SCTD THEN BECOMING MAINLY DRY AND COOLER WITH HIGHS IN THE LOWER TO MID 80S ON FRI/SAT...THEN A RETURN TO POSSIBLE SHOWERS/TSTMS ON SUNDAY AS MOISTURE RETURNS WITH THE ONSHORE FLOW. && .AVIATION... SCATTERED THUNDERSTORMS WILL BE POSSIBLE AT THE JACKSONVILLE TERMINALS THIS AFTERNOON. ELSEWHERE...COVERAGE IS EXPECTED TO BE TOO LOW FOR ANY MENTION IN THE TAFS. BEST TIMING FOR THUNDERSTORMS IN JACKSONVILLE IS BETWEEN 21 AND 00Z. THE STRONGEST STORMS WILL BE CAPABLE OF DAMAGING WINDS AND LARGE HAIL. ACTIVITY WILL WIND DOWN THIS EVENING WITH PRIMARILY VFR CONDITIONS EXPECTED TONIGHT. HOWEVER...WE MAY SEE SOME MVFR CEILINGS AND VISIBILITIES IN PATCHY FOG AT GNV AND VQQ. WE HAVE HIGHER CONFIDENCE IN THUNDERSTORM ACTIVITY OCCURRING AT THE TERMINALS ON MONDAY...THUS WILL GO AHEAD AND INTRODUCE PROB30 GROUPS BEGINNING AROUND MID MORNING. && .MARINE... BACKDOOR FRONT HAS MOVED INTO THE GEORGIA WATERS AND WILL CONTINUE TO PRESS SOUTH THE REST OF THE AFTERNOON. WINDS WILL ABRUPTLY SWITCH TO THE NORTHEAST AND INCREASE TO 10 TO 15 KNOTS BEHIND THE FRONT. ONSHORE FLOW WILL THEN PERSIST THROUGH TUESDAY BEFORE TURNING BACK TO THE WEST TUESDAY NIGHT AS THE FRONT LIFTS BACK TO THE NORTH. SEAS WILL BUILD TO 3 TO 5 FEET ON MONDAY DUE TO LONG FETCH OF NORTHEAST WINDS. RIP CURRENTS: LOW RISK. && .PRELIMINARY POINT TEMPS/POPS... AMG 66 83 64 86 / 50 80 50 60 SSI 70 79 69 81 / 40 70 50 60 JAX 66 83 65 85 / 50 70 50 70 SGJ 69 81 67 83 / 30 60 50 60 GNV 64 86 64 87 / 20 70 70 70 OCF 65 88 65 87 / 10 60 60 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && HESS/SHULER/
Hazardous weather outlook, May 6, 10:00 AM EDT, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1000 AM EDT SUN MAY 6 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-071000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1000 AM EDT SUN MAY 6 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...A CHANCE OF STRONG TO SEVERE STORMS TODAY THROUGH MONDAY... .DAY ONE...TODAY AND TONIGHT... PATCHY SMOKE FROM THE COUNTY LINE AND BALDWIN BAY WILDFIRES WILL CONTINUE TO DRIFT EAST ALONG THE I-10 CORRIDOR THROUGH BAKER...CHARLTON...DUVAL AND NASSAU COUNTIES INTO THE EARLY AFTERNOON HOURS. VISIBILITIES MAY BE REDUCED DOWNWIND OF THE WILDFIRE LOCATIONS. NUMEROUS TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA TODAY. STORMS WILL FIRST DEVELOP ACROSS SOUTHEAST GEORGIA EARLY THIS AFTERNOON IN ADVANCE OF AN APPROACHING SURFACE FRONT. LATE THIS AFTERNOON AND EVENING...STORMS WILL EXPAND IN COVERAGE ALONG THE FRONT AND AS AN UPPER LEVEL DISTURBANCE TRAVERSES THE AREA. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE WHICH WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. GENERAL STORM MOTION WILL BE TO THE SOUTHEAST AT 10 TO 15 MPH ALTHOUGH ERRATIC MOTION WILL BE POSSIBLE ALONG THE SEA BREEZE AND OTHER OUTFLOW BOUNDARIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY... SOME STORMS COULD BE LOCALLY STRONG MONDAY THROUGH WEDNESDAY...MAINLY DURING THE AFTERNOON AND EVENING. GUSTY WINDS WILL BE THE MAIN CONVECTIVE HAZARD...AS WELL AS LOCALLY HEAVY RAINFALL. INCREASED ONSHORE WILL ELEVATE THE RISK OF RIP CURRENTS ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED LATER TODAY. SPOTTER ACTIVATION MAY BE REQUESTED AGAIN ON MONDAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI/JCH
In the hours before
Local storm report, May 6, 4:41 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
441 PM EDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL CALLAHAN 30.56N 81.83W
05/06/2012 E0.50 INCH NASSAU FL 911 CALL CENTER
PUBLIC REPORT OF MARBLE SIZE HAIL IN CALLAHAN.
&&
JHESSLocal storm report, May 6, 4:47 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
447 PM EDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM LIGHTNING 5 WSW KINGSLAND 30.77N 81.74W
05/06/2012 CAMDEN GA FIRE DEPT/RESCUE
33 COONER RD, KINGSLAND, GA SMALL FIRE FROM LIGHTNING
STRIKE WOODED AREA
&&
AWALKERSpecial weather statement, May 6, 4:53 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 453 PM EDT SUN MAY 6 2012 FLZ024-025-062130- DUVAL-NASSAU- 453 PM EDT SUN MAY 6 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN DUVAL AND SOUTHWESTERN NASSAU COUNTIES FOR STRONG WINDS VALID UNTIL 530 PM EDT... AT 453 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM OCEANWAY TO 4 MILES NORTHWEST OF BRYCEVILLE...MOVING SOUTH AT 20 MPH. THESE THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND OCEANWAY...RATLIFF... JACKSONVILLE INTERNATIONAL AIRPORT...BRYCEVILLE...TALLYRAND... BALDWIN...SAN MARCO...RIVERSIDE...NORMANDY AND DOWNTOWN JACKSONVILLE THROUGH 530 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3021 8157 3019 8204 3049 8202 3054 8160 TIME...MOT...LOC 2053Z 350DEG 17KT 3045 8166 3041 8198 TRABERT
Special weather statement, May 6, 5:29 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
529 PM EDT SUN MAY 6 2012
GAZ149-062215-
ATKINSON-
529 PM EDT SUN MAY 6 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
ATKINSON COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL
615 PM EDT...
AT 529 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CENTERED 4 MILES SOUTHEAST OF WILLACOOCHEE...MOVING
NORTHWEST AT 15 MPH. THESE THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND PEARSON AND WILLACOOCHEE THROUGH 615 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3142 8296 3141 8295 3141 8286 3131 8282
3119 8304 3122 8306 3127 8304 3131 8307
3133 8307 3136 8311 3142 8314
TIME...MOT...LOC 2129Z 127DEG 12KT 3131 8298
TRABERTSpecial weather statement, May 6, 5:33 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
533 PM EDT SUN MAY 6 2012
FLZ024-025-062200-
DUVAL-NASSAU-
533 PM EDT SUN MAY 6 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN DUVAL
AND SOUTHWESTERN NASSAU COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 600 PM EDT...
AT 534 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CENTERED OVER BRYCEVILLE...OR 12 MILES SOUTHWEST OF
CALLAHAN...MOVING WEST AT 5 MPH. THESE THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND BRYCEVILLE AND BALDWIN THROUGH 600 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3030 8179 3027 8205 3046 8203 3047 8202
3053 8202 3052 8183
TIME...MOT...LOC 2134Z 084DEG 6KT 3040 8192
TRABERTSpecial weather statement, May 6, 5:36 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
536 PM EDT SUN MAY 6 2012
FLZ020-062200-
HAMILTON-
536 PM EDT SUN MAY 6 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR HAMILTON COUNTY
FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 600 PM EDT...
AT 537 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES WEST OF
JENNINGS TO WEST LAKE TO 7 MILES SOUTHEAST OF WEST LAKE...MOVING EAST
AT 15 MPH. THESE THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WEST
LAKE...JENNINGS AND JASPER THROUGH 600 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3062 8298 3052 8289 3040 8270 3038 8292
3042 8296 3043 8300 3042 8301 3043 8303
3043 8307 3044 8308 3043 8312 3051 8325
3063 8328
TIME...MOT...LOC 2137Z 266DEG 11KT 3060 8321 3051 8313
3044 8302
TRABERTThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 2:36 PM EDT | Special Weather Statement | JAX | Clinch | 39 min |
| May 6, 2:44 PM EDT | Special Weather Statement | JAX | Echols | 46 min |
| May 6, 2:51 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 39 min |
| May 6, 2:55 PM EDT | Special Weather Statement | JAX | Clinch | 50 min |
| May 6, 2:57 PM EDT | Special Weather Statement | JAX | Charlton | 48 min |
| May 6, 3:13 PM EDT | Special Weather Statement | JAX | Charlton | 47 min |
| May 6, 3:17 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Ware | 28 min |
| May 6, 3:20 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols | 40 min |
| May 6, 3:59 PM EDT | Special Weather Statement | JAX | Lanier | 46 min |
| May 6, 3:59 PM EDT | Severe Thunderstorm Warning | JAX | Camden, Charlton | 10 min |
| May 6, 4:03 PM EDT | Severe Thunderstorm Warning | JAX | Clinch | 27 min |
| May 6, 4:13 PM EDT | Special Weather Statement | JAX | Charlton | 32 min |
| May 6, 4:22 PM EDT | Severe Thunderstorm Warning | JAX | Camden, Charlton | 23 min |
| May 6, 4:32 PM EDT | Special Weather Statement | JAX | Atkinson | 43 min |
| May 6, 5:05 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson | 12 min |
| May 6, 5:29 PM EDT | Special Weather Statement | JAX | Atkinson | 46 min |
| May 6, 6:13 PM EDT | Special Weather Statement | JAX | Atkinson | 32 min |
| May 6, 7:01 PM EDT | Special Weather Statement | JAX | Clinch | 44 min |
| May 6, 7:04 PM EDT | Special Weather Statement | JAX | Wayne | 26 min |
| May 6, 7:19 PM EDT | Special Weather Statement | JAX | Bacon | 26 min |
| May 6, 7:45 PM EDT | Special Weather Statement | JAX | Pierce | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.